# SDR HALA2019102200452

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 25,898 hours, 4,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 58+8 AND 62 AT -Y1959 IS CORRODED AT LOCATIONS: FR59 ; FR60+9" ; FR61 ; FR61+16". //  CORROSION REMOVED FROM SEAT TRACK IAW A330 SRM 51-74-00 REV 103  
PARA 6.A THRU 6.B (3)B, CORROSION AT LOCATION FR61+16-Y1959 LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS  
I.A.W. A330 SRM 51-74-00 PARA 6.B (6) RELEASE 103 DUE TO INACCESSIBILITY. DAMAGE REASSESSED I.A.W. A330 SRM 51-74-00 PARA FOUND TO BE OUT OF LIMITS I.A.W. A330 SRM 53-31-15 REV 103. RII CARRIED OUT IAW HAL GMM VOL1 CHAPTER 5 REV 50 - CORROSION CONFIRMED LEVEL 2 - PART REPAIR/REPLACEMENT REQUIRED. COMPLETED INSTALL OF REPLACEMENT COMPONENT IAW 51-72-11 PARA 2.A (4) REV 103 AND AIRBUS DWG F53477040 ISSUE J. JOB COMPLETE.
